I am on copaxone and in certain areas the injection site even after 24hrs (when u r supposed to massage it) is all hard and in a noduale shape. Does anyone know how to fix this? I called Copaxone and they had me call my neuro who has me going to see my primary doctor on Monday. He said he wants her to look at it to make sure its not (I think he said) a hematoba (dont know if thats how to spell it). Now I am kinda worried. Does anyone else get these?
Posts You May Be Interested In
Choosing a Diet You Like May Not Improve Weight LossBy Kathryn Doyle (Reuters Health) – Though many experts recommend choosing a diet plan that seems appealing, a small new study in the U.S. suggests the results are likely to be the same as being assigned a diet at random. “It definitely is counterintuitive to what a lot of people think,” said lead author Dr. William S. Yancy Jr. of the...
Does anyone else have an issue with self control? I've come to the point I'm thinking of ways to loose weight cause it seems anything I try I fail at it. I always seem to relapse and put on extra weight via binge eating. Just feel like there's no way forward, I'm only ever going back.